# SDR R61A201509220712

- Difficulty date: September 22, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 13,492 hours, 8,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE1156F2C
- Condition: Corroded
- Location: Frames 51-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK,  FOUND RT INBD TRACK FLANGE CORRODED BETWEEN FRAME 51, FRAME 56. MAINTENANCE FOUND BEAM TO BE OUT OF LIMITS, SPLICED BEAM PN PE1156-F2C AT FRAME 51 AND FRAME 54 IAW SRM 53-00-10.  REPAIR 51P, AND SRM 51-23-00 REF DATS WP 483, JC 1042 FOR WORK PERFORMED.
